# SDR SIMA20151229005

- Difficulty date: December 29, 2015
- Submitted: February 4, 2016
- Operation: Air carrier
- Aircraft: N634AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145150
- Aircraft time: 38,874 hours, 35,506 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT 1 & 5 PROXIMITY LIGHT STRIP EXTRUSIONS DAMAGED.  R & R LT 1 & 5 PROXIMITY LIGHT STRIP EXTRUSIONS IAW AMM 33-50-12.  SEE BOW 208816 FOR OPERATIONAL CHECK.
